David is of course right - Sandoz is Novartis in disguise so my guess is it is the same as Glivec, just without the branding (hence plain box). I haven't actually seen the Sandoz pills but from what you say, ie the fact that the pills look the same, supports this.
I'm not sure I follow the earlier point in another post regarding a pharmacist and binding mechanisms being different between the generic and Glivec - the mechanism of binding (inhibitor to target) is related to the shape of the inhibitor molecule (imatinib), which is the same whether it's Glivec or a generic. The other TKIs will bind in different ways (and some in different places) because they are different molecules. It's also unlikely that imatinib side effects will be affected by excipients bearing in mind the kinds of thing used as excipients are used in lots of different drugs. I don't think it's clear what causes the side effects from imatinib but the drug itself is the obvious prime suspect since that is the active bit (and if it were the excipients I am sure we would know by now). Having said that, it is theoretically possible that individuals might have a reaction to some excipients although as I say, the kinds of things used as excipients are generally approved as being safe etc, not specifically for a given drug, so this strikes me as a bit unlikely - at least. And these reactions would be different from imatinib side effects.
What has been reported in the stopping studies (apparently) is some quite severe bone pain, both as a withdrawal symptom when stopping and as a result of going back on the drug if that becomes necessary. In some cases, this can be delayed by quite some time. It's possible therefore that this is the cause of such bone pain, rather than the use of a generic.
Obviously in each case, the best person to talk to is your specialist - they are monitoring all this and are best placed to advise/keep you up to date.
Best to all